Numerical computation of the eigenvalues of a discontinuous Dirac system using the sinc method with error analysis
Articles > Article ยท 2012
Authors: M. M. THARWAT, A. H. BHRAWY, Ahmet YILDIRIM
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, Journal Indexed in SCI Expanded, International, 2012, vol 89, pp 2061-2080
DOI: 10.1080/00207160.2012.700112
Summary
In this paper, we apply a regularized sinc method to compute the eigenvalues of a discontinuous regular Dirac system with transmission conditions at the point of discontinuity. The regularized technique allows us to insert some parameters to the well-known sinc method, strengthening the existing technique, and to avoid the aliasing error. The error analysis is established considering both the truncation and amplitude errors associated with the sampling theorem. Numerical examples together with tables and illustrative figures are given.